JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 138
On Certain Classes of Meromorphic Functions Involving Integral Operators

    Authors: Khalida Inayat Noor,  
    Keywords: Meromorphic functions, Functions with positive real part, Convolution, Integral operator, Functions with bounded boundary and bounded radius rotation, Quasi-convex and close-to-convex functions.  
    Date Received: 06/10/06  
    Date Accepted: 15/11/06  
    Subject Codes:

30C45, 30C50.

    Editors: Nak Eun Cho,  

We introduce and study some classes of meromorphic functions defined by using a meromorphic analogue of Noor [also Choi-Saigo-Srivastava] operator for analytic functions. Several inclusion results and some other interesting properties of these classes are investigated.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login